Real hypersurfaces in complex two-plane Grassmannians with commuting structure Jacobi operator
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 495-507
Published online September 1, 2008
Young Jin Suh and Hae Young Yang
Kyungpook National University, Kyungpook National University
Abstract : In this paper we give a complete classification of real hypersurfaces in complex two-plane Grassmannians $G_2({\mathbb C}^{m+2})$ with commuting structure Jacobi operator $R_{\xi}$ and another geometric condition.
Keywords : real hypersurfaces, complex two-plane Grassmannians, commuting structure Jacobi operator, Reeb flow
MSC numbers : Primary 53C40; Secondary 53C15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd